# SDR CALA2016121201068

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 9,128 hours, 1,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLASHLIGHT HAD NO PRESS TO TEST INDICATION.  R & R THE BATTERY PACK ,OPS CHECKED OK.
